# SDR V0XD20230222002

- Difficulty date: January 10, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR BEAM GUSSET STRAP AT RBL15 FROM FR12 TO FR13 HAS SIGNS OF CORROSION. CORRECTIVE ACTION IS TO REMOVE AND REPLACE WITH NEW GUSSET STRAP IAW EMB 135/145 SRM 51-40-02. AVMAX WO 81031 WC 1214.
